# SDR DALA2021041402191

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 80,488 hours, 14,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813-CREW REST EMERGENCY LIGHT MISSING UNDER STAIR THREAD #2. MAINTENANCE FOUND POWER SUPPLY INOPERATIVE. CORRECTIVE ACTION: REPLACED BLOWN FUSE ON CHARGER. SYSTEM OPERATION IS NORMAL. (LP 7450244)
